# SDR DL72S011141

- Difficulty date: July 10, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 61,902 hours, 46,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192709
- Part serial: 1883
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, NR 4 INBOARD TRACK WAS FOUND WITH CORROSION AND WEAR AT THE MLG AND SPOILER BEAM ATTACH PADS AND MLG DOOR HINGE FITTING HOLES.  REPAIR PER ER/A 402062-14AD
